Alert archive / Nebraska / Flash Flood Warnings in 2019

Flash Flood Warning 38, NWS North Platte, NE

September 11, 2019Boyd County, Holt County, Nebraska

NWS North Platte, NE issued this flash flood warning at Sep 11, 2019, 10:01 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2019, 10:01 PM CDT (03:01 UTC)
Expired
Sep 12, 2019, 8:49 AM CDT
In force
11 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Boyd County, NE, Holt County, NE

The radar

The Sioux Falls radar (KFSD), 162 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 8:00 AM CDTHEAVY RAIN 1.9Spencer, NESTORM TOTAL OF 1.90 INCHES REPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2019-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2019-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

718 
WGUS53 KLBF 120301
FFWLBF
NEC015-089-120600-
/O.NEW.KLBF.FF.W.0038.190912T0301Z-190912T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1001 PM CDT Wed Sep 11 2019

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Northeastern Holt County in north central Nebraska...
  Eastern Boyd County in north central Nebraska...

* Until 100 AM CDT.

* At 1001 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to one and a half inches of 
  rain have already fallen. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Spencer, Lynch, Gross, Bristow, Monowi, Spencer Dam, Redbird State
  Wildlife Management Area and Anncar.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

This includes the following highways...
 Highway 281 between mile markers 207 and 223.
 Highway 12 between mile markers 115 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
      4270 9830 4281 9877 4300 9875 4300 9850

$$

ET
2 follow-up statements
178 
WGUS53 KLBF 120554
FFWLBF
NEC015-089-121400-
/O.EXT.KLBF.FF.W.0038.000000T0000Z-190912T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1254 AM CDT Thu Sep 12 2019

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  Northeastern Holt County in north central Nebraska...
  Eastern Boyd County in north central Nebraska...

* Until 900 AM CDT Thursday.

* At 1253 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Spencer, Lynch, Gross, Bristow, Monowi, Spencer Dam, Redbird State
  Wildlife Management Area and Anncar.

Additional rainfall amounts of one inch are possible in the warned 
area.

This includes the following highways...
 Highway 281 between mile markers 207 and 223.
 Highway 12 between mile markers 115 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
      4270 9830 4281 9877 4300 9875 4300 9850

$$

Roberg
246 
WGUS73 KLBF 121349
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
849 AM CDT Thu Sep 12 2019

NEC015-089-121357-
/O.CAN.KLBF.FF.W.0038.000000T0000Z-190912T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-Boyd NE-
849 AM CDT Thu Sep 12 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN HOLT AND EASTERN BOYD
COUNTIES IS CANCELLED...

The heavy rain has ended. While the threat for flash flooding has 
ended, flooding will continue, including river flooding along Ponca 
Creek and water remaining over some county roads. Therefore a Flood 
Warning has been issued for Northeastern Holt County and Boyd 
County. Please continue to heed any road closures.

LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
      4270 9830 4281 9877 4300 9875 4300 9850

$$

Roberg

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 6:25 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Sep 11, 6:25 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
625 PM CDT Wed Sep 11 2019

.SHORT TERM...(This evening through Thursday night)
Issued at 337 PM CDT Wed Sep 11 2019

Another round of severe thunderstorms is expected again
this afternoon, which is the main concern in the short term forecast
period. Two main concerns with these thunderstorms will be the
severe thunderstorm threat and excessive rainfall threat.
Convection is expected to develop in two portions. Southwest
Nebraska back into northeastern Colorado look to be the focus for
initial storm development this afternoon around 3 to 4 pm CDT.
Thunderstorms will then increase in coverage heading into late
afternoon and evening.

Current thinking is the thunderstorms that develop across
southwest Nebraska should be mainly supercell thunderstorms with
the main hazards being hail, damaging winds, heavy rain and even
an isolated tornado could be possible. Supercells are expected to
track northeastward becoming more scattered to widespread, then a
second line of thunderstorms will develop along the cold front in
more of a linear setup of thunderstorms and move across the
Sandhills and north central Nebraska, however confidence is low in
thunderstorms developing across southwest Nebraska with the
second area of convection.

The second focus is on the heavy rain potential. As we saw with
storms last night, these storms produced rainfall rates around 1
inch per hour or greater in some locations. Forecaster confidence
is moderate that we will see a similar situation again with
thunderstorms that develop this afternoon and evening. PWAT values
greater than 1 inch with the 12z LBF sounding recording a PWAT of
1.31 inches. There is also the potential for some training of
thunderstorms across the area, mainly across portions of north
central Nebraska as we head into the evening hours. The second
area of convection is also expected to be a heavy rain producer,
which is why a flood watch has been issued for portions of north
central Nebraska. This area received several inches of rainfall
with last nights storms, with the saturated ground from recent
rainfalls, a decision was made to expand the Flood Watch issued
last night farther south.

.LONG TERM...(Friday through Wednesday)
Issued at 337 PM CDT Wed Sep 11 2019

Cooler temperatures on Friday with highs in the upper 60s and
70s. Temperatures will warm this weekend with highs in the 80s.
This is around 5 to 10 degrees above normal. Temperatures will
remain warm through early next week. Next chance of thunderstorms
will come next Wed. along with cooler temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 624 PM CDT Wed Sep 11 2019

For the KLBF terminal: Expect thunderstorms in the vicinity of the
terminal through 06z this evening. The greatest threat is from 00z
to 04z. Visibilities down to 2 miles are possible with the
strongest storms along with wind gusts to 45 KTS and large hail.
Overnight, skies will gradually clear with VFR conds expected
after 08z tonight. For the KVTN terminal: Thunderstorms will
impact the terminal after 01z with visbys down to 3sm and small
hail. The threat for thunderstorms will end after 06z with
overcast skies expected overnight. Ceilings overnight will range
from 3000 to 5000 FT agl before clearing after 15z Thursday
morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for NEZ005>010-
025>027-038-094.

&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Buttler
Hazardous weather outlook, Sep 11, 3:49 PM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
349 PM CDT Wed Sep 11 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-122100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A strong cold front will serve as a focus for strong and severe
thunderstorm development this evening and tonight across western
and north central Nebraska. Storms are expected to first develop
across southwest Nebraska and the panhandle, possibly as early as
3 pm MDT. These discrete storms will pose a risk of large hail,
damaging wind and possibly a tornado or two. By mid evening,
storm coverage is expected to increase, especially across the
panhandle with strong winds and large hail being the primary
threats.  The storms will congeal into a convective system that
will push east across the entire outlook area. Strong wind, hail
and flooding rainfall will be primary threats late this evening
and overnight.

Flooding concerns will increase late this evening and overnight,
especially across north central Nebraska where heavy rainfall was
observed yesterday. A flash flood watch is in effect for portions
of north central Nebraska through Thursday morning.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed across southwest
Nebraska and portions of the Panhandle after 2 pm MDT today.
Spotter activation may be needed elsewhere across western and
north central Nebraska after 4 pm CDT. All spotters are encouraged
to report tornadoes, funnel clouds, hail, strong winds, flooding
rainfall and any damage to the National Weather Service in North
Platte.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Sep 11, 9:31 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
931 PM CDT Wed Sep 11 2019

NEZ005-094-120315-
Eastern Cherry NE-Western Cherry NE-
931 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY COUNTY UNTIL
1015 PM CDT/915 PM MDT/...

At 931 PM CDT/831 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 26 miles south of Medicine
Lake to 14 miles northeast of Whitman. Movement was east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Highway 97 crossing the North Loup River, Marsh Flat, Speckel Meir
Lake, Highway 97 crossing Big Creek, Sevenmile Hill and Hire.

This includes Highway 97 between mile markers 79 and 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for north central Nebraska.

LAT...LON 4260 10095 4227 10071 4213 10140 4237 10158
TIME...MOT...LOC 0231Z 251DEG 37KT 4235 10147 4221 10136

Thorne
Special weather statement, Sep 11, 9:40 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service North Platte NE
940 PM CDT Wed Sep 11 2019

NEZ005-006-008-009-025-026-120330-
Brown NE-Eastern Cherry NE-Rock NE-Keya Paha NE-Thomas NE-Blaine NE-
940 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...WEST
CENTRAL ROCK...BROWN...NORTHERN BLAINE...NORTHEASTERN THOMAS AND
SOUTHWESTERN KEYA PAHA COUNTIES UNTIL 1030 PM CDT...

At 940 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northeast of Brownlee to 6 miles
northwest of Elsmere to Purdum. Movement was northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Ainsworth, Long Pine, Johnstown, Purdum, Elsmere, Wood Lake, Hofeld
Lake, Raven, Bobcat State Wildlife Management Area, Moon Lake, Hawley
Flats, Willow Lake State Wildlife Management Area, Long Lake State
Wildlife Management Area, Keller Park State Recreation Area,
Koshopah, Pine Glen State Wildlife Refuge, Antelope Peak, Jones Lake
and Johnsons Corner.

This includes the following highways...
 Highway 183 between mile markers 194 and 207.
 Highway 20 between mile markers 217 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.

LAT...LON 4279 10004 4272 9968 4233 9966 4204 9972
      4196 10029 4219 10031 4236 10053 4263 10040
TIME...MOT...LOC 0240Z 226DEG 42KT 4237 10039 4225 10024 4205 10024

Thorne
Local storm report, Sep 11, 9:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     IMPERIAL                40.52N 101.64W
09/11/2019  M70 MPH          CHASE              NE   ASOS

&&

SNIVELY
Special weather statement, Sep 11, 9:44 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
944 PM CDT Wed Sep 11 2019

NEZ035>037-057-059-120330-
Arthur NE-McPherson NE-Lincoln NE-Keith NE-Logan NE-
944 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...
NORTHEASTERN KEITH...NORTHWESTERN LINCOLN...SOUTHWESTERN LOGAN AND
MCPHERSON COUNTIES UNTIL 1030 PM CDT/930 PM MDT/...

At 944 PM CDT/844 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles north of Hershey to
8 miles north of Keystone. Movement was northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Tryon, Sutherland, Hershey, Paxton, Sarben, Ringgold, Sutherland
Reservoir State Recreation Area, Coker, Flatts, O'Fallons, Nevens,
Calora, Big Bald Hill, Bucktail Lake, Diamond Bar Lake, Bucktail,
Birdwood and Schnick Lake.

This includes the following highways...
 Highway 92 between mile markers 174 and 222.
 Highway 97 between mile markers 4 and 34.
 Interstate 80 in Nebraska between mile markers 147 and 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern and west central Nebraska.

LAT...LON 4110 10133 4131 10168 4166 10148 4155 10058
      4109 10089
TIME...MOT...LOC 0244Z 217DEG 24KT 4128 10102 4134 10155

Thorne
Special weather statement, Sep 11, 9:47 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
947 PM CDT Wed Sep 11 2019

NEZ005-024>026-036-037-094-120330-
Eastern Cherry NE-Hooker NE-McPherson NE-Western Cherry NE-Thomas NE-
Blaine NE-Logan NE-
947 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHEASTERN HOOKER...NORTHERN LOGAN...NORTHEASTERN MCPHERSON...
SOUTHWESTERN BLAINE AND THOMAS COUNTIES UNTIL 1030 PM CDT/930 PM
MDT/...

At 947 PM CDT/847 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 13 miles north of Tryon to
10 miles northwest of Stapleton. Movement was northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Thedford, Seneca, Brownlee, Highway 83 crossing The Dismal River,
Brown Lake, Norway, Natwick, Highway 83 crossing the North Loup River
and Shimmons Lake.

This includes the following highways...
 Highway 2 between mile markers 195 and 226.
 Highway 97 between mile markers 35 and 48.
 Highway 83 between mile markers 116 and 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for north central and west central Nebraska.

LAT...LON 4221 10076 4236 10053 4219 10032 4196 10029
      4179 10026 4153 10046 4162 10109
TIME...MOT...LOC 0247Z 210DEG 36KT 4175 10086 4162 10061

Thorne
Local storm report, Sep 11, 9:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND GST     7 W HAYES CENTER        40.51N 101.15W
09/11/2019  E80 MPH          HAYES              NE   EMERGENCY MNGR

&&

THORNE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 7:12 PM CDTSpecial Weather StatementLBFRock48 min
Sep 11, 7:17 PM CDTSpecial Weather StatementLBFHolt43 min
Sep 11, 7:17 PM CDTSevere Thunderstorm WarningLBFCherry43 min
Sep 11, 7:23 PM CDTSpecial Weather StatementLBFCherry52 min
Sep 11, 7:27 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker48 min
Sep 11, 7:29 PM CDTSevere Thunderstorm WarningLBFKeith46 min
Sep 11, 7:32 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins43 min
Sep 11, 7:40 PM CDTAreal Flood AdvisoryLBFHolt3 hr
Sep 11, 7:51 PM CDTFlash Flood WarningLBFHolt13 hr
Sep 11, 8:00 PM CDTSpecial Weather StatementLBFCherry45 min
Sep 11, 8:08 PM CDTSpecial Weather StatementLBFKeya Paha37 min
Sep 11, 8:11 PM CDTSpecial Weather StatementLBFHolt49 min
Sep 11, 8:13 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins47 min
Sep 11, 8:16 PM CDTSpecial Weather StatementLBFKeith44 min
Sep 11, 8:24 PM CDTFlash Flood WarningLBFHolt12 hr
Sep 11, 8:33 PM CDTSevere Thunderstorm WarningLBFHolt27 min
Sep 11, 8:34 PM CDTSpecial Weather StatementLBFGrant41 min
Sep 11, 8:43 PM CDTSpecial Weather StatementLBFCherry47 min
Sep 11, 8:53 PM CDTSevere Thunderstorm WarningLBFChase, Deuel, Garden, Hayes, Keith, Perkins67 min
Sep 11, 8:55 PM CDTSevere Thunderstorm WarningLBFLincoln28 min
Sep 11, 8:58 PM CDTSpecial Weather StatementLBFMcPherson47 min
Sep 11, 9:12 PM CDTFlash Flood WarningLBFBrown, Rock15 hr
Sep 11, 9:27 PM CDTSpecial Weather StatementLBFBoyd48 min
Sep 11, 9:31 PM CDTSpecial Weather StatementLBFCherry44 min
Sep 11, 9:32 PM CDTAreal Flood AdvisoryLBFBoyd, Holt4 hr
Sep 11, 9:40 PM CDTSpecial Weather StatementLBFBrown50 min
Sep 11, 9:41 PM CDTSevere Thunderstorm WarningLBFChase, Frontier, Hayes, Keith, Lincoln, Perkins64 min
Sep 11, 9:44 PM CDTSpecial Weather StatementLBFMcPherson46 min
Sep 11, 9:47 PM CDTSpecial Weather StatementLBFThomas43 min
Sep 11, 10:31 PM CDTFlash Flood WarningLBFBrown, Keya Paha, Rock14 hr
Sep 11, 10:36 PM CDTSevere Thunderstorm WarningLBFCuster, Frontier, Hayes, Lincoln54 min
Sep 11, 11:05 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup55 min
Sep 11, 11:32 PM CDTSevere Thunderstorm WarningLBFCuster, Frontier43 min
Sep 12, 12:01 AM CDTSpecial Weather StatementLBFGarfield, Wheeler44 min
Sep 12, 1:29 AM CDTAreal Flood AdvisoryLBFBoyd, Holt, Keya Paha, Rock7 hr
Sep 12, 4:05 AM CDTRiver Flood WarningLBFHolt4 days
Sep 12, 8:19 AM CDTAreal Flood WarningLBFHolt4 hr
Sep 12, 8:46 AM CDTAreal Flood WarningLBFBoyd, Holt4 hr
Sep 12, 9:00 AM CDTAreal Flood AdvisoryLBFBoyd, Holt, Keya Paha, Rock4 hr
Sep 12, 12:19 PM CDTAreal Flood WarningLBFBoyd, Brown, Holt, Keya Paha, Rock4 days
Sep 12, 12:55 PM CDTAreal Flood AdvisoryLBFCherry48 hr

Nearby

Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.